# SDR TWRA9629

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Elec Cable
- Part number: 60B4005212
- Condition: Chafed
- Location: Seat 3b
- Stage of operation: CR
- Nature of condition: B, F
- Precautionary procedure: K

## Discrepancy

UPON DESCENT, FLIGHT ATTENDANT NOTICED A SPARK UNDER SEAT 3B.  FLIGHT ATTENDANT NOTIFIED THE FLIGHT ENGINEER AND TECHNICAL REP, ONE FIRE BOTTLE WAS USED TO EXTINGUISH THE SPARK.  CANNON PLUG WAS DISCONNECTED TO SEAT ELECTRONICS BOX.  REPAIR TO WIRE ACCOMPLISHED.  NO FURTHER PROBLEMS FOR REMAINDER OF FLIGHT.  UPON LANDING, SEAT ELECTRONICS BOX CABLE WAS REPAIRED.  OPS CHECK OK.  MM 23-32-00.  (X)
